# SDR SWAA2025032495332

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK WEB BS 665 AND LBL 33 AT CENTER SECTION 2025-136659 <[01]. TOOL USED ON STEP 5 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25; [02] REPAIRED HORIZONTAL PRESSURE DECK WEB BS 663 TO BS 675 AND LBL 24 TO LBL 60 AT CENTER SECTION IAW SRM B737-700 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGNOFF BELOW.; [03] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
